Alert archive / Maryland / Areal Flood Advisories in 2016

Areal Flood Advisory 99, NWS Philadelphia/Mount Holly

July 28, 2016Caroline County, Queen Anne's County, Talbot County, Maryland; Kent County, Sussex County, Delaware

NWS Philadelphia/Mount Holly issued this areal flood advisory at Jul 28, 2016, 11:04 PM EDT for Caroline County, Queen Anne's County, Talbot County, Maryland; Kent County, Sussex County, Delaware. It was in force for 4 hr.

The area

The outline as issued.

The facts

Issued
Jul 28, 2016, 11:04 PM EDT (03:04 UTC)
Expired
Jul 29, 2016, 3:00 AM EDT
In force
4 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon

Counties Kent County, DE, Sussex County, DE, Caroline County, MD, Queen Anne's County, MD, Talbot County, MD

The radar

The Dover AFB radar (KDOX), 33 km from the middle of the area, began a volume at 03:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 00:00Z, 3.1 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 00:00Z on 2016-07-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 962 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 00:00Z on 2016-07-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 178 square meters per square second.193958Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
962 J/kg
Mixed-layer CIN
-64 J/kg
Mixed-layer LCL
860 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
178 m²/s²
0-3 km storm-relative helicity
237 m²/s²
Significant tornado parameter
0.6
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted.

168 
WGUS81 KPHI 290304
FLSPHI

FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1104 PM EDT THU JUL 28 2016

DEC001-005-MDC011-035-041-290700-
/O.NEW.KPHI.FA.Y.0099.160729T0304Z-160729T0700Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KENT DE-SUSSEX DE-TALBOT MD-QUEEN ANNE'S MD-CAROLINE MD-
1104 PM EDT THU JUL 28 2016

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ  HAS ISSUED A

* SMALL STREAM FLOOD ADVISORY FOR...
  SOUTHERN KENT COUNTY IN CENTRAL DELAWARE...
  SUSSEX COUNTY IN SOUTHERN DELAWARE...
  TALBOT COUNTY IN EASTERN MARYLAND...
  SOUTH CENTRAL QUEEN ANNE'S COUNTY IN NORTHEASTERN MARYLAND...
  CAROLINE COUNTY IN EASTERN MARYLAND...

* UNTIL 300 AM EDT

* AT 1102 PM EDT...DOPPLER RADAR INDICATED HEAVY RAIN ACROSS EASTERN
  MARYLAND AND DELAWARE.  1 TO LOCALLY 2 INCHES OF RAIN IS POSSIBLE
  IN PORTIONS OF THE ADVISED AREA.  THIS RAINFALL COULD CAUSE
  FLOODING OF ROADWAYS AND SMALL STREAMS IN THE ADVISORY AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DON'T DROWN.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

&&

LAT...LON 3864 7571 3869 7577 3870 7590 3860 7599
      3858 7605 3868 7617 3868 7621 3876 7622
      3871 7628 3872 7629 3882 7625 3879 7619
      3898 7618 3910 7537 3905 7537 3892 7528
      3881 7514 3881 7506 3846 7504 3846 7569

$$

NIERENBERG

What forecasters said that day

The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Jul 28, 9:40 PM EDT, 1 hour 24 minutes earlier.

Area forecast discussion, Jul 28, 9:40 PM EDT, 1 hour 24 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
940 PM EDT THU JUL 28 2016

.SYNOPSIS...
Low pressure in the Virginias will organize and move along a warm
front through the Delmarva early Friday then off the New Jersey
coast by midday Friday. Weak high pressure follows across New York
and New England Saturday. Low pressure develops near the Delmarva
Sunday and moves out to sea Monday. Drier and less humid weather
is expected for much of next week as high pressure builds over
the region.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
930 PM: SVA and FFA watches continue. Temporarily quiet. We
expect svr potential to increase in waa toward 11 PM on the
Delmarva. Please do not think watch cancellation means its all
clear all night. Its only all clear through about midnight in the
cancelled area.

FF potential continues fairly high and the watch continues. Greatest
concern is se PA, S NJ, ne MD, central and northern DE, where it
rained hard this afternoon, and/or where 3 hrly ffg is under 3".

Svr wx threat is mainly delmarva and s tip of NJ through midnight
and then it may expand northward after midnight to near ILG-ACY
axis as low pres in northern VA cuts enewd through s NJ. Tor parameter
remarkably large toward 09z on the sref in snj.

LSR's and PNS will be updated during the night.

We can benefit from all damage reports, as well as unusual flooding
reports and any rainfall over 2 inches.

PWAT increase to 2.3" by 09z philly area. If it thunders at that
time, short term rainfall could easily be excessive for urban
areas.

Normally heaviest rainfall occurs near the path of the sfc low,
near the most unstable air which tends to pool near the wind
shift between south-northeast sfc wind convergence zone. Am
expecting modeled qpf to be too far north.

So, another round of heavy rain looks to move in late tonight as
a wave of low pressure tracks northeastward along the stalled
front. Heavy rainfall with this second round may be more widespread.
Also, backed flow in the low levels ahead of the low may provide a
source of low- level helicity. Given very low LCL heights, a weak
tornado or two may occur toward early morning near the front as
long as instability remains near surface based.

ZFP wording in parts of the area has repetitive phrasing due to
nearly identical grids (except gusty wind replacing damaging wind
after 04z)

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
Precipitable water values of 2.2 to 2.4 inches will overspread
our forecast area from the south for tonight. Conditions are
expected to remain unstable, especially across our southern
counties. Also, surface low pressure approaching from the west
will result in the development of a favorable low level wind
profile for organized convection tonight. The surface wind should
begin to favor the east to south quadrant late tonight, especially
on the coastal plain, while winds around 800 HPa will be from the
southwest.

The very high precipitable water values should result in heavy
rainfall in any organized convection. As a result, the Flash Flood
Watch remains in effect for southeastern Pennsylvania, central and
southern New Jersey, Delaware and northeastern Maryland.

The cloud cover and high humidity will keep temperatures from
falling below the 70s for tonight except in the Poconos and far
northern New Jersey.

&&

.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
Highlights...

* Scattered showers/t-storms w/locally heavy rainfall this weekend
* Drier/less humid weather for much of the next work week

Details...

Friday night...

Dry weather expected Friday night with subsidence behind departing
shortwave. May see some patchy fog develop overnight with wet ground
and lingering low level moisture.

Saturday and Sunday...

A couple of additional shortwaves will move across our region this
weekend along with a frontal boundary in the vicinity.  Timing is
uncertain this far out, but more scattered showers and thunderstorms
are expected at times this weekend. Pwats will still be between 1.5
and 2 inches, so the threat will exist for locally heavy rainfall.
Clouds and the threat of precipitation should hold high temps mainly
in the 80s both days.

Monday through Thursday...

High pressure will build over the region, bringing us drier and less
humid weather.  There  still will at least be a low risk for a few
showers early in the work week, but either way dry weather should
dominate through Thursday. High temps will mainly be in the 80s.

&&

.AVIATION /02Z FRIDAY THROUGH TUESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Tonight...vfr showers with probably periods of ifr conds and gusty
winds to 25 kt in sct tstms, especially after 04z/29. otherwise
sustained winds under 10 kt will tend to become northeast toward
morning. Confidence is low for the timing of heaviest oncoming
convection at any particular TAF site, but high that storms will
be in the region through early Friday morning.

Friday...showers and thunderstorms end from west southwest to
east northeast. mvfr or ifr conds 12z-15z in showers/sct tstms
then improving to vfr cigs in the afternoon with a northeast
backing to north wind gust 20 kt.

Outlook...

Sat through Sun...Shra/tsra will lower cigs/vsbys at times
Otherwise VFR expected. Moderate Confidence.

Mon...Mainly VFR. Moderate Confidence.

&&

.MARINE...
A severe thunderstorm watch is in effect for the southern waters.
There is a potential for storms through this evening to produce
locally strong winds. An isolated waterspout is also possible
through early Friday morning. The svr risk will probably increase
early friday morning along the De and S NJ coasts as low pressure
crosses the area.

Winds turn northeast to north behind the low Friday morning then
more north to northwest late Friday afternoon.

Expect seas to respond by building to 2 ft in the morning and
possibly 3 to 4 ft during the afternoon in our coastal waters.

Outlook...Friday night through Tuesday...

There is a low risk for marginal small craft seas Friday night but
for now kept them just below 5 feet. Otherwise, winds/seas should
generally remain below small craft advisory thresholds through the
period.  Biggest concern for mariners will be the risk for
thunderstorms this weekend.  Drier weather should arrive early next
week.

RIP CURRENTS...We have forecast low risk Friday but if the wind
turns onshore with gusts 15-20 kt, we may need to increase the
risk to mdt for a portion of the NJ coast.

Outlooking: Still generally low risk for awhile, possibly low
enhanced. we do note some longer period swells anticipated by the
GFS around the 3rd/4th which may increase the rc risk. Also the
tropics have been quiet this July, but there are a couple of
disturbances in the eastern Atlantic that are being monitored.

&&

.CLIMATE...
GED: a record daily rainfall has occurred so far today.

PHL: heading for top 10 warmest July on record. July avg temp for
PHL will be about 80.9F, 8th warmest July in the period of record
since 1874.

ACY: already as of 850 pm this evening...is 7th wettest July on
record with its monthly record of 13.09 set in 1959. The por is back
to 1874. total for the month as of 850 PM: 8.34" with 1.17 today,
so far.

daily record rainfall

      today    friday the 29th
acy 2.05 2012  2.21 - 1884

phl 8.02 2013  3.53 - 1980

ilg 2.34 1914  1.85 - 1913

abe 3.00 1916  1.64 - 1979

ttn 2.35 2012  2.84 - 1961

ged 1.98 1994  1.07 - 1969

rdg 3.57 1969  2.51 - 1961

mpo 2.15 1969  4.59 - 1969

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch through Friday morning for PAZ054-055-
     060>062-070-071-101>106.
NJ...Flash Flood Watch through Friday morning for NJZ001-007>010-
     012>027.
DE...Flash Flood Watch through Friday morning for DEZ001>004.
MD...Flash Flood Watch through Friday morning for MDZ008-012-015-
     019-020.
MARINE...None.

&&

Synopsis...Drag/99
Near Term...Drag/Klein 940P
Short Term...Klein
Long Term...99
Aviation...Drag/99
Marine...Drag/99
Climate...
Hazardous weather outlook, Jul 28, 9:49 PM EDT, 1 hour 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
949 PM EDT THU JUL 28 2016

NJZ001-007-008-PAZ054-055-060>062-300200-
SUSSEX-WARREN-MORRIS-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
949 PM EDT THU JUL 28 2016

...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

POCKETS OF POOR DRAINAGE FLOODING MAY OCCUR LATER IN THE WEEKEND
AS STRONG THUNDERSTORMS MOVE INTO THIS AREA.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
 CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

DEZ002>004-MDZ012-015-019-020-NJZ021-023-024-300200-
KENT-INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-CUMBERLAND-CAPE MAY-ATLANTIC COASTAL CAPE MAY-
949 PM EDT THU JUL 28 2016

...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...
...SEVERE THUNDERSTORM WATCH 418 IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.
   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

POCKETS OF POOR DRAINAGE FLOODING MAY OCCUR LATER IN THE WEEKEND
AS STRONG THUNDERSTORMS MOVE INTO THIS AREA.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
 CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

DEZ001-MDZ008-NJZ009-010-012>020-022-025>027-PAZ070-071-101>106-
300200-
NEW CASTLE-CECIL-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-ATLANTIC-COASTAL ATLANTIC-
COASTAL OCEAN-SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-
WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY-
EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
949 PM EDT THU JUL 28 2016

...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST
MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW
JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

POCKETS OF POOR DRAINAGE FLOODING MAY OCCUR LATER IN THE WEEKEND
AS STRONG THUNDERSTORMS MOVE INTO THIS AREA.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
 CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ430-431-453>455-300200-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
949 PM EDT THU JUL 28 2016

...SEVERE THUNDERSTORM WATCH 418 IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
 CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ450>452-300200-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
949 PM EDT THU JUL 28 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
 CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Jul 28, 7:22 PM EDT, 3 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
722 PM EDT THU JUL 28 2016

DEZ003-004-290000-
DELAWARE BEACHES-INLAND SUSSEX-
722 PM EDT THU JUL 28 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN SUSSEX AND
SOUTHEASTERN CAROLINE COUNTIES...

AT 721 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR HENLOPEN ACRES TO NEAR GUMBORO TO NEAR
SHARPTOWN...AND MOVING SOUTHEAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
GEORGETOWN...SEAFORD...MILLSBORO...LAUREL...LEWES...SELBYVILLE...
DELMAR...DAGSBORO...MILLVILLE...HENLOPEN ACRES...SYCAMORE...
GUMBORO...LONG NECK...OCEAN VIEW...BLADES...FRANKFORD...
SOUTH BETHANY...DEWEY BEACH AND BETHEL.

WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH
THIS STORM.

HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND WILL CAUSE
LOCALIZED FLOODING ON ROADWAYS AND POOR DRAINAGE AREAS. DO NOT
DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3846 7569 3864 7571 3866 7553 3878 7510
      3869 7507 3868 7507 3869 7508 3869 7514
      3864 7513 3862 7508 3866 7507 3861 7506
      3862 7510 3859 7521 3857 7518 3857 7510
      3860 7506 3845 7505
TIME...MOT...LOC 2321Z 308DEG 27KT 3869 7508 3851 7535 3850 7572

ROBERTSON
Local storm report, Jul 28, 7:43 PM EDT, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
743 PM EDT THU JUL 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     MARINE TSTM WIND TOLCHESTER              39.22N  76.24W
07/28/2016  M66 MPH          KENT               MD   MESONET

&&

EVENT NUMBER PHI1601605

JJM
Local storm report, Jul 28, 8:24 PM EDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
824 PM EDT THU JUL 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     HEAVY RAIN       VINELAND                39.46N  75.00W
07/28/2016  M2.75 INCH       CUMBERLAND         NJ   TRAINED SPOTTER

&&

EVENT NUMBER PHI1601606

JJM
Local storm report, Jul 28, 8:33 PM EDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
833 PM EDT THU JUL 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     TSTM WND GST     TOLCHESTER              39.22N  76.24W
07/28/2016  M66 MPH          KENT               MD   MESONET

&&

EVENT NUMBER PHI1601607

STAFF
Local storm report, Jul 28, 10:16 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1016 PM EDT THU JUL 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 PM     FUNNEL CLOUD     EASTON                  38.77N  76.08W
07/28/2016                   TALBOT             MD   911 CALL CENTER

            AT EASTON AIRPORT

1242 PM     FUNNEL CLOUD     EASTON                  38.77N  76.08W
07/28/2016                   TALBOT             MD   TRAINED SPOTTER

            9148 CENTREVILLE RD SW

1245 PM     FUNNEL CLOUD     EASTON                  38.77N  76.08W
07/28/2016                   TALBOT             MD   TRAINED SPOTTER

1245 PM     FUNNEL CLOUD     ROYAL OAK               38.74N  76.18W
07/28/2016                   TALBOT             MD   CO-OP OBSERVER

            PHOTO TAKEN AROUND 1245 PM

1250 PM     LIGHTNING        MODENA                  39.96N  75.80W
07/28/2016                   CHESTER            PA   TRAINED SPOTTER

            HOUSE ON MARTINGALE CIRCLE ABOUT 1250PM

0105 PM     TSTM WND DMG     WEST BRADFORD TWP       39.97N  75.74W
07/28/2016                   CHESTER            PA   EMERGENCY MNGR

            REPORT OF TREES AND POWER LINES DOWN IN THE TOWNSHIP

0105 PM     TSTM WND DMG     1 N EMBREEVILLE         39.94N  75.73W
07/28/2016                   CHESTER            PA   EMERGENCY MNGR

            TREE AND WIRES DOWN ON CAR ON STARGAZERS RD

0130 PM     FUNNEL CLOUD     OXFORD                  38.69N  76.17W
07/28/2016                   TALBOT             MD   SOCIAL MEDIA

0311 PM     TSTM WND GST     SHIP JOHN SHOAL NOS     39.30N  75.38W
07/28/2016  M42 MPH          ANZ430             NJ   WEATHER FLOW

0315 PM     FLOOD            PITMAN                  39.73N  75.13W
07/28/2016                   GLOUCESTER         NJ   TRAINED SPOTTER

            MINOR STREET FLOODING

0334 PM     HEAVY RAIN       FAIR HILL MEADOWS       39.69N  75.89W
07/28/2016  M2.93 INCH       CECIL              MD   TRAINED SPOTTER

0440 PM     MARINE TSTM WIND TOLCHESTER              39.22N  76.24W
07/28/2016  M66 MPH          KENT               MD   MESONET

0440 PM     TSTM WND GST     TOLCHESTER              39.22N  76.24W
07/28/2016  M66 MPH          KENT               MD   MESONET

0526 PM     TSTM WND GST     DOVER AIR FORCE BASE    39.13N  75.47W
07/28/2016  M63 MPH          KENT               DE   ASOS

0550 PM     HEAVY RAIN       NEWFIELD                39.55N  75.02W
07/28/2016  M2.78 INCH       GLOUCESTER         NJ   TRAINED SPOTTER

            2.78 INCHES FELL BETWEEN 4-5 PM

0820 PM     HEAVY RAIN       VINELAND                39.46N  75.00W
07/28/2016  M2.75 INCH       CUMBERLAND         NJ   TRAINED SPOTTER

&&

EVENT NUMBER PHI1601591 PHI1601594 PHI1601592 PHI1601593 PHI1601601
PHI1601595 PHI1601596 PHI1601597 PHI1601598 PHI1601599 PHI1601600
PHI1601605 PHI1601607 PHI1601602 PHI1601603 PHI1601606

STAFF
Local storm report, Jul 28, 10:37 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1037 PM EDT THU JUL 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0512 PM     TORNADO          1 NNE READINGTON        40.58N  74.73W
07/25/2016                   HUNTERDON          NJ   NWS STORM SURVEY

            EF1 TORNADO CONFIRMED IN READINGTON AND BRANCHBURG
            TOWNSHIPS

&&

EVENT NUMBER PHI1601608

JRK

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 28, 9:49 PM EDTAreal Flood AdvisoryPHICaroline, Cecil, Kent, Queen Anne's4 hr
Jul 29, 4:42 AM EDTAreal Flood AdvisoryPHICaroline, Cecil, Kent, Queen Anne's, Talbot4 hr

Nearby

Areal Flood Advisories in Maryland, 2016Areal Flood Advisories in Delaware, 2016Every areal flood advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.